# SDR ASAA2021101536314

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 46,819 hours, 13,986 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11903
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 44,645 hours, 13,393 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL, LEFT PACK LITE ILLUMINATED. RAN CHECKLIST. UPON MASTER CAUTION RESET, THE LITE WENT OUT. GROUNDED - YES. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW B737-800 AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002, LEAK CHECK GOOD.
